Fatal Lactic Acidosis Precipitated by Nifedipine in a Patient Treated with Disulfiram and Antiretrovirals

Author(s): Oswald Moling, Giovanni Rimenti, Raffaele Pristera, Claudio Vedovelli, Leonardo Pagani, Greta Spoladore, Peter Mian.

Journal Name: Drug Metabolism Letters

Volume 3 , Issue 3 , 2009

Become EABM
Become Reviewer

Abstract:

A 43 year old man with HIV and HCV infection and liver cirrhosis developed fatal lactic acidosis within five days from starting nifedipine for arterial hypertension. Multiple drug interactions, current and accumulated drug toxicities and the reduced liver function, might in combination have led to the acute lactic acidosis.

Keywords: Lactic acidosis, nifedipine, disulfiram, amitriptyline, ritonavir, HIV

Rights & PermissionsPrintExport Cite as


Article Details

VOLUME: 3
ISSUE: 3
Year: 2009
Page: [176 - 180]
Pages: 5
DOI: 10.2174/187231209789352120
Price: $58

Article Metrics

PDF: 2